The Aleksandrov problem and the Mazur-Ulam theorem on linear $n$-normed spaces
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1631-1637
Printed September 1, 2013
Ma Yumei
Dalian Nationality University
Abstract : This paper generalizes the Aleksandrov problem and Mazur Ulam theorem to the case of $n$-normed spaces. For real $n$-normed spaces $X$ and $Y$, we will prove that $f$ is an affine isometry when the mapping satisfies the weaker assumptions that preserves unit distance, $n$-colinear and 2-colinear on same-order.
Keywords : $n$-DOPP, $n$-isometry, $n$-Lipschitz, $2$-collinear, $n$-collinear
MSC numbers : 46B04, 46B20, 51K05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd